# SDR RIVA0000005

- Difficulty date: February 16, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N364PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21107
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Le Flap
- Part time: 47,116 hours, 34,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD T/E FOREFLAP HAD GOUGE IN L/E AT WS 550.   INSTALLED REPAIR DOCUMENTED IN BOEING SRM 57-50-4, FIG 1.  REMOVED DAMAGED AREA.  FABRICATED DOUBLER FROM .050 INCH 2024 T-3 ALUMINUM.  APPLIED PROTECTIVE TREATMENT IAW BSRM 51-10-2.  INSTALLED DOUBLER.  REBALANCE OF FLAP NOT REQUIRED. NO WEIGHT AND BALANCE CHANGE.  (X)
